# SDR SWI2024F00065

- Difficulty date: November 15, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: PW206B2
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD2 INTERCOSTAL IS CORRODED   (C-CHECK RO 1/30/2024)   REMOVED PAX DOOR FWD DD2 INTERCOSTAL REF CRJ700 SRM 51-42-06-001-001-A01 AND INSTALLED NEW PAX DOOR FWD DD2 INTERCOSTAL REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N,M COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD
